# SDR UPS05844278

- Difficulty date: April 2, 2005
- Submitted: April 15, 2005
- Operation: Air carrier
- Aircraft: N810UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46001
- Aircraft time: 77,932 hours, 26,089 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 45976432N
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C1 FRAME TO CUSP FITTING CRACKED .25 INCH LONG AT STA 260 L21R.  REMOVED AND REPLACED FITTING IAW SRM 51-1-20D AND 51-3-0.
